# SDR MASA2018051913232

- Difficulty date: May 19, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 38,368 hours, 28,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT INOP.  REPLACED FLASHLIGHT ASSY.
